I have been taking it for 7 years and just within this last year i have had bad bone and joint pain. expecally in the legs.
Hello polly545. I'm afraid you'll have to talk to your doctor. I couldn't come up with any thing close to what you mentioned, having pain in your legs and joints. I researched clinical/trial studies, but they of course were only short term. Nothing close to long term use. I read up on past and present users and found nothing. No one was talking about pain in joints. I dislike giving an answer such as this one, because I've not been able to give you definite answer such as a yes, Adderall is the cause and culprit. Best of wishes along with good health to you,pledge
- Adderall XR Information for Consumers
- Adderall XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2010 • 1 answer
Posted 12 Jul 2011 • 1 answer
Posted 31 Oct 2013 • 1 answer
Posted 12 Oct 2016 • 1 answer
Posted 14 Nov 2016 • 1 answer